Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007 (2007), Article ID 80394, 23 pages
Research Article

Nonlinear Periodic Systems with the p-Laplacian: Existence and Multiplicity Results

Department of Mathematical Sciences, Polytechnic University of Marche, Via Brecce Bianche, Ancona 60131, Italy

Received 2 March 2007; Accepted 20 April 2007

Academic Editor: Nikolaos S. Papageorgiou

Copyright © 2007 Francesca Papalini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Francesca Papalini, “Nonlinear Periodic Systems with the -Laplacian: Existence and Multiplicity Results,” Abstract and Applied Analysis, vol. 2007, Article ID 80394, 23 pages, 2007. doi:10.1155/2007/80394